# SDR AUS20040197

- Difficulty date: March 13, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Blade
- Condition: Lightning Strike
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT PROPELLER BLADE EXHIBITED LIGHTNING EXIT MARKS. FURTHER INVESTIGATION FOUND BOTH LT AND RT PROPELLERS MAGNETISED BEYOND LIMITS.  LT ENGINE POWER SECTION MAGNETISM BEYOND LIMITS.  LIGHTNING EXIT MARKS FOUND ON LT ELEVATOR OB TRAILING EDGE.
